Advertisement

Mathematische Annalen

, Volume 333, Issue 4, pp 815–829 | Cite as

Representations of integers as sums of an even number of squares

  • Özlem ImamogluEmail author
  • Winfried Kohnen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Antoniadis, J.A.: Modulformen auf Γ0(N) mit rationalen Perioden. manuscripta math., 74, 359–384 (1992)Google Scholar
  2. 2.
    Apostol, T.M.: Modular functions and Dirichlet series in number theory. Springer: Berlin Heidelberg New York, 1976Google Scholar
  3. 3.
    Chan, H.H., Chua, K.S.: Representations of integers as sums of 32 squares. Ramanujan J. 7, 79–89 (2003)CrossRefGoogle Scholar
  4. 4.
    Getz, J., Mahlburg, K.: Partition identities and a theorem of Zagier. J. Combin. Theory Ser. A 100, 27–43 (2002)CrossRefGoogle Scholar
  5. 5.
    Grosswald, E.: Representations of integers as sums of squares. Springer: Berlin-Heidelberg New York, 1985Google Scholar
  6. 6.
    Manin, J.I.: Periods of parabolic forms and p-adic Hecke series. Mat. Sbornik (N.S.) 21, 371–393 (1973)Google Scholar
  7. 7.
    Milne, S.: New infinite families of exact sums of square formulas, Jacobi elliptic functions, and Ramanujan's tau function. Proc. Natl. Acad. Sci., USA, 93, 15004–15008 (1996)Google Scholar
  8. 8.
    Milne, S.: New infinite families of exact sums of squares formulas, Jacobi elliptic functions, and Ramanujan's tau function. In: Formal Power Series and Algebraic Combinatorics: 9th Conference (July 14-July 18, 1997. Universität Wien (Conference Proceedings Vol. 3 of 3) (eds.: P. Kirschenhofer, C. Krattenthaler, D. Krob, and H. Prodinger), pp. 403–417, FPSAC'97 (1997)Google Scholar
  9. 9.
    Milne, S.: Infinite families of exact sums of square formulas, Jacobi elliptic functions, continued fractions, and Schur functions. Ramanujan J. 6, 7–149 (2002)CrossRefGoogle Scholar
  10. 10.
    Ono, K.: Representations of integers as sums of squares. J. Number Theory 95(2), 253–258 (2002)Google Scholar
  11. 11.
    Rankin, R.A.: Modular forms and functions. Cambridge Univ. Press: Cambridge, 1977Google Scholar
  12. 12.
    Rosengren, H.: Sums of triangular numbers from the Frobenius determinant. arXiv:math.NT/0504272 v2 17 May 2005Google Scholar
  13. 13.
    D. Zagier: Modular forms whose Fourier coefficients involve zeta functions of quadratic fields. In: Modular functions of one variable VI (eds.: J.-P. Serre and D. Zagier), pp. 106–169, LNM 627, Springer: Berlin Heidelberg New York, 1977Google Scholar
  14. 14.
    D. Zagier: A proof of the Kac–Wakimoto affine denominator formula for the strange series. Math. Res. Letters 7, 597–604 (2000)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Departement MathematikETH ZentrumZürichSwitzerland
  2. 2.Mathematisches InstitutUniversität HeidelbergHeidelbergGermany

Personalised recommendations